MAUDE Adverse Event Report: ANGELINI PHARMA INC. EXSEPT PLUS - 100ML; ANTIMICROBIAL SKIN & WOUND CLEANSER

ANGELINI PHARMA INC. EXSEPT PLUS - 100ML; ANTIMICROBIAL SKIN & WOUND CLEANSER
Catalog Number 15104
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Dyspnea (1816); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023 (b)(6) was notified by the fda via email, that report # mw5148319 had been received through the fda's medwatch program.The report was submitted by fresenius medical care, a distributor of angelini pharma inc.Infection prevention products.The report stated that a female patient experienced swelling of the neck, and severe breathing difficulties while using exsept plus antiseptic.No additional information was provided.
 
Additional Manufacturer Narrative
The root cause cannot be identified.There is limited device specific information provided, no batch number is available, and no sample for evaluation.Without a batch reference, a manufacturing and technical evaluation cannot be completed.No product quality related trend was identified for the exsept plus product.Product labeling indicates not to use the device in case of a known or suspected hypersensitivity to sodium hypochlorite.Additionally, the label warns not to inject, ingest, or inhale the product.

Brand Name
EXSEPT PLUS - 100ML
Common Device Name
ANTIMICROBIAL SKIN & WOUND CLEANSER
Manufacturer (Section D)
ANGELINI PHARMA INC.
230 peachtree st.
suite 1250
atlanta GA 30303
Manufacturer (Section G)
ANGELINI PHARMA SPA
via pontasso 13
casella, ge 16015
IT   16015
Manufacturer Contact
randall hester
230 peachtree st
suite 1250
atlanta, GA 30303
8007262308
MDR Report Key18384328
Report Number3001239013-2023-00001
Device Sequence Number2772724
Product Code FQH
UDI-Device Identifier00898021000105
UDI-Public00898021000105
Combination Product (Y/N)N
PMA/510(K) Number
KO82858
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number15104
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale